# SDR NSVA2010178

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 5,884 hours, 5,782 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE LANDING GEAR WOULD NOT RETRACT, RETURNED TO FIELD.  REMOVED BURR FROM HOOK, PERFORMED OPS CHECK IAW 10-10-00.  OPS CHECK GOOD.
